No Cover Image

Journal article 107 views 2 downloads

Gelfand problem on a large spherical cap / Yoshitsugu Kabeya, Vitaly Moroz

Journal of Elliptic and Parabolic Equations, Volume: 7, Pages: 1 - 23

Swansea University Author: Vitaly Moroz

Published in: Journal of Elliptic and Parabolic Equations
ISSN: 2296-9020 2296-9039
Published: Springer Science and Business Media LLC 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa55796
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2020-12-01T11:33:29Z
last_indexed 2021-07-21T03:18:58Z
id cronfa55796
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807 xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance"><datestamp>2021-07-20T16:49:27.7574253</datestamp><bib-version>v2</bib-version><id>55796</id><entry>2020-12-01</entry><title>Gelfand problem on a large spherical cap</title><swanseaauthors><author><sid>160965ff7131686ab9263d39886c8c1a</sid><ORCID>0000-0003-3302-8782</ORCID><firstname>Vitaly</firstname><surname>Moroz</surname><name>Vitaly Moroz</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2020-12-01</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Journal of Elliptic and Parabolic Equations</journal><volume>7</volume><journalNumber/><paginationStart>1</paginationStart><paginationEnd>23</paginationEnd><publisher>Springer Science and Business Media LLC</publisher><placeOfPublication/><isbnPrint/><isbnElectronic/><issnPrint>2296-9020</issnPrint><issnElectronic>2296-9039</issnElectronic><keywords>Gelphand problem; Spherical cap; Torsion function; Eigenvalues; Spherical harmonics</keywords><publishedDay>20</publishedDay><publishedMonth>11</publishedMonth><publishedYear>2020</publishedYear><publishedDate>2020-11-20</publishedDate><doi>10.1007/s41808-020-00091-9</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2021-07-20T16:49:27.7574253</lastEdited><Created>2020-12-01T11:27:54.8778446</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Yoshitsugu</firstname><surname>Kabeya</surname><order>1</order></author><author><firstname>Vitaly</firstname><surname>Moroz</surname><orcid>0000-0003-3302-8782</orcid><order>2</order></author></authors><documents><document><filename>55796__19191__ec7dcafc1ed54ad88f9b945fb64f060b.pdf</filename><originalFilename>55796.pdf</originalFilename><uploaded>2021-01-27T18:32:49.5586049</uploaded><type>Output</type><contentLength>343835</contentLength><contentType>application/pdf</contentType><version>Accepted Manuscript</version><cronfaStatus>true</cronfaStatus><embargoDate>2021-11-20T00:00:00.0000000</embargoDate><copyrightCorrect>true</copyrightCorrect><language>eng</language></document></documents><OutputDurs><OutputDur><Id>50</Id><DataControllerName>Vitaly Moroz</DataControllerName><DataControllerOrcid>0000-0003-3302-8782</DataControllerOrcid><DataControllerEmail>V.Moroz@Swansea.ac.uk</DataControllerEmail><IsDataAvailableOnline>true</IsDataAvailableOnline><DataNotAvailableOnlineReasonId xsi:nil="true"/><IsDurRestrictions>true</IsDurRestrictions><DurRestrictionReasonId xsi:nil="true"/><DurEmbargoDate xsi:nil="true"/></OutputDur></OutputDurs></rfc1807>
spelling 2021-07-20T16:49:27.7574253 v2 55796 2020-12-01 Gelfand problem on a large spherical cap 160965ff7131686ab9263d39886c8c1a 0000-0003-3302-8782 Vitaly Moroz Vitaly Moroz true false 2020-12-01 SMA Journal Article Journal of Elliptic and Parabolic Equations 7 1 23 Springer Science and Business Media LLC 2296-9020 2296-9039 Gelphand problem; Spherical cap; Torsion function; Eigenvalues; Spherical harmonics 20 11 2020 2020-11-20 10.1007/s41808-020-00091-9 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2021-07-20T16:49:27.7574253 2020-12-01T11:27:54.8778446 College of Science Mathematics Yoshitsugu Kabeya 1 Vitaly Moroz 0000-0003-3302-8782 2 55796__19191__ec7dcafc1ed54ad88f9b945fb64f060b.pdf 55796.pdf 2021-01-27T18:32:49.5586049 Output 343835 application/pdf Accepted Manuscript true 2021-11-20T00:00:00.0000000 true eng 50 Vitaly Moroz 0000-0003-3302-8782 V.Moroz@Swansea.ac.uk true true
title Gelfand problem on a large spherical cap
spellingShingle Gelfand problem on a large spherical cap
Vitaly, Moroz
title_short Gelfand problem on a large spherical cap
title_full Gelfand problem on a large spherical cap
title_fullStr Gelfand problem on a large spherical cap
title_full_unstemmed Gelfand problem on a large spherical cap
title_sort Gelfand problem on a large spherical cap
author_id_str_mv 160965ff7131686ab9263d39886c8c1a
author_id_fullname_str_mv 160965ff7131686ab9263d39886c8c1a_***_Vitaly, Moroz
author Vitaly, Moroz
author2 Yoshitsugu Kabeya
Vitaly Moroz
format Journal article
container_title Journal of Elliptic and Parabolic Equations
container_volume 7
container_start_page 1
publishDate 2020
institution Swansea University
issn 2296-9020
2296-9039
doi_str_mv 10.1007/s41808-020-00091-9
publisher Springer Science and Business Media LLC
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 1
active_str 0
published_date 2020-11-20T04:20:59Z
_version_ 1722083557566840832
score 10.851141